Two properties of semistrictly preinvex functions

X. M. Yang, Xiaoqi Yang, K. L. Teo

Research output: Journal article publicationJournal articleAcademic researchpeer-review

1 Citation (Scopus)

Abstract

We consider in this paper the class of semistrictly preinvex functions introduced by Yang and Li (2001, J. Math. Anal. Appl., 258, 287-308). Two properties of semistrictly preinvex functions are given. These properties include a gradient criterion of semistrictly preinvex functions and a criterion of semistrictly preinvex functions in terms of intermediate-point semistrict and prequasiinvexity. In particular, one of them improves Yang and Li's an interesting result.
Original languageEnglish
Pages (from-to)1285-1292
Number of pages8
JournalIndian Journal of Pure and Applied Mathematics
Volume35
Issue number11
Publication statusPublished - 1 Nov 2004

Keywords

  • Gradient, Properties
  • Prequasiinvexity
  • Semistrictly Preinvex Functions

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this